Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 22, 2014, 5:27 AM CDT for Green County, Rock County, Wisconsin. It took effect at Jun 22, 2014, 7:00 AM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 5:27 AM CDT (10:27 UTC)
- In effect from
- Jun 22, 2014, 7:00 AM CDT
- Expired
- Jun 23, 2014, 9:05 PM CDT
- In force
- 38 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar River at Brodhead (BROW3).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
137
WGUS43 KMKX 221027
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 AM CDT SUN JUN 22 2014
...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-222227-
/O.NEW.KMKX.FL.W.0025.140622T1200Z-140623T1800Z/
/BROW3.1.ER.140622T1200Z.140623T0000Z.140623T1200Z.NO/
527 AM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* FLOOD WARNING FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 4:15 AM SUNDAY THE STAGE WAS 4.9 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 5.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
BRODHEAD 5.0 4.5 4.95 04 AM 06/22 5.2 4.6 3.8 3.1
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 4.95 04 AM 06/22 0.40 5.20 07 PM 06/22
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM 0.00
BRODHEAD: 1 AM-7 AM 0.00
BRODHEAD: 7 AM-1 PM 0.00
BRODHEAD: 1 PM-7 PM 0.06
$$7 follow-up statements
223
WGUS83 KMKX 221457
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 AM CDT SUN JUN 22 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-230257-
/O.CON.KMKX.FL.W.0025.000000T0000Z-140623T1800Z/
/BROW3.1.ER.140622T1115Z.140623T0000Z.140623T1200Z.NO/
957 AM CDT SUN JUN 22 2014
THE FLOOD WARNING CONTINUES FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 8:15 AM SUNDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
BRODHEAD 5.0 4.5 5.06 08 AM 06/22 5.2 4.6 3.8 3.1
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 5.06 08 AM 06/22 0.55 5.20 07 PM 06/22
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM 0.00
BRODHEAD: 1 AM-7 AM 0.00
BRODHEAD: 7 AM-1 PM 0.00
BRODHEAD: 1 PM-7 PM 0.06858
WGUS83 KMKX 221935
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
235 PM CDT SUN JUN 22 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-230735-
/O.CON.KMKX.FL.W.0025.000000T0000Z-140623T1800Z/
/BROW3.1.ER.140622T1115Z.140623T0000Z.140623T1200Z.NO/
235 PM CDT SUN JUN 22 2014
THE FLOOD WARNING CONTINUES FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 10:15 AM SUNDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
BRODHEAD 5.0 4.5 5.12 10 AM 06/22 5.0 4.2 3.4 2.8
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 5.12 10 AM 06/22 0.60 5.20 07 PM 06/22
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(BROW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 AM-1 PM 0.00
BRODHEAD: 1 PM-7 PM 0.17
BRODHEAD: 7 PM-1 AM 0.31
BRODHEAD: 1 AM-7 AM 0.41872
WGUS83 KMKX 230232
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT SUN JUN 22 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-231432-
/O.EXT.KMKX.FL.W.0025.000000T0000Z-140625T1500Z/
/BROW3.1.ER.140622T1115Z.140623T1200Z.140625T0900Z.NO/
932 PM CDT SUN JUN 22 2014
THE FLOOD WARNING CONTINUES FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 8:15 PM SUNDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.5 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
BRODHEAD 5.0 4.5 5.41 08 PM 06/22 5.4 5.3 4.4 3.6
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 5.41 08 PM 06/22 0.66 5.50 07 AM 06/23
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM 0.17
BRODHEAD: 1 AM-7 AM 0.41
BRODHEAD: 7 AM-1 PM 0.38
BRODHEAD: 1 PM-7 PM 0.15011
WGUS83 KMKX 231134
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 AM CDT MON JUN 23 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-232334-
/O.CON.KMKX.FL.W.0025.000000T0000Z-140625T1500Z/
/BROW3.1.ER.140622T1115Z.140623T1200Z.140625T0900Z.NO/
634 AM CDT MON JUN 23 2014
THE FLOOD WARNING CONTINUES FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 5:15 AM MONDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.5 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
BRODHEAD 5.0 4.5 5.46 05 AM 06/23 5.4 5.3 4.4 3.6
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 5.49 03 AM 06/23 0.49 5.50 07 AM 06/23
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM 0.17
BRODHEAD: 1 AM-7 AM 0.07
BRODHEAD: 7 AM-1 PM 0.09
BRODHEAD: 1 PM-7 PM 0.00485
WGUS83 KMKX 231512
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 AM CDT MON JUN 23 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-240312-
/O.EXT.KMKX.FL.W.0025.000000T0000Z-140624T1200Z/
/BROW3.1.ER.140622T1115Z.140623T0800Z.140624T0600Z.NO/
1012 AM CDT MON JUN 23 2014
THE FLOOD WARNING CONTINUES FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 8:15 AM MONDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
BRODHEAD 5.0 4.5 5.41 08 AM 06/23 4.7 3.9 3.3 2.7
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 5.49 03 AM 06/23 0.35 5.40 01 PM 06/23
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(BROW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 AM-1 PM 0.09
BRODHEAD: 1 PM-7 PM 0.00
BRODHEAD: 7 PM-1 AM 0.00
BRODHEAD: 1 AM-7 AM 0.00142
WGUS83 KMKX 231928
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT MON JUN 23 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-240728-
/O.CON.KMKX.FL.W.0025.000000T0000Z-140624T1200Z/
/BROW3.1.ER.140622T1115Z.140623T0800Z.140624T0600Z.NO/
228 PM CDT MON JUN 23 2014
THE FLOOD WARNING CONTINUES FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 12:15 PM MONDAY THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
BRODHEAD 5.0 4.5 5.28 12 PM 06/23 4.7 3.9 3.3 2.7
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 5.49 03 AM 06/23 0.09 5.20 07 PM 06/23
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(BROW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 AM-1 PM 0.09
BRODHEAD: 1 PM-7 PM 0.04
BRODHEAD: 7 PM-1 AM 0.00
BRODHEAD: 1 AM-7 AM 0.00699
WGUS83 KMKX 240205
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT MON JUN 23 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
&&
WIC045-105-240235-
/O.CAN.KMKX.FL.W.0025.000000T0000Z-140624T1200Z/
/BROW3.1.ER.140622T1115Z.140623T0800Z.140623T2222Z.NO/
905 PM CDT MON JUN 23 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SUGAR RIVER AT BRODHEAD.
* AT 7:15 PM MONDAY THE STAGE WAS 4.8 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:22 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.2 FEET BY WEDNESDAY
MORNING.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES
DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS
AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER
PARK...INCLUDING THE BOAT RAMP.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
BRODHEAD 5.0 4.5 4.85 07 PM 06/23 3.7 2.8 2.4 2.2
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
BRODHEAD 5.49 03 AM 06/23 -0.53 4.50 01 AM 06/24
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM 0.00
BRODHEAD: 1 AM-7 AM 0.00
BRODHEAD: 7 AM-1 PM 0.00
BRODHEAD: 1 PM-7 PM 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:42 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 22, 3:42 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT SUN JUN 22 2014
.SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
MADE A RATHER SHARP DEVIATION FROM THE PREVIOUS FORECAST FOR THE
NEXT 24 HRS. THE MODELS HAVE SLOWED DOWN THE ARRIVAL OF THE NEXT
TROF...WITH SHORT WAVE RIDGING AND A DRY COLUMN NOW EXPECTED TO KEEP
THE AREA RAIN FREE THROUGH 06Z TONIGHT. IN THE VERY SHORT
TERM...CALM WINDS...DAMP GROUND...A VERY SATURATED BOUNDARY LAYER
AND SOME INFLUENCE FROM LAKE MICHIGAN HAS LEAD TO WIDESPREAD DENSE
FOG ACROSS THE SOUTHEAST. THE WESTERN EDGE IS TOUGH TO DETERMINE
BUT IS SOMEWHERE BETWEEN WATERTOWN AND MADISON. SOME BLOWOFF CIRRUS
FROM CONVECTION UPSTREAM IS HELPING TO KEEP SOUTH CENTRAL AREAS IN
BETTER SHAPE. THE SOUTHEAST IS ALSO UNDER THE INFLUENCE OF A COOLER
SOUTHEAST FLOW OFF THE LAKE. ALBEIT A VERY LIGHT FLOW...BUT IT/S
ENOUGH. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM FOR ALL BUT THE
FAR WRN TIER OF COUNTIES. I MAY HAVE TO TRIM ANOTHER TIER OUT OF
THE ADVISORY EARLY IF MSN DOESN/T DETERIORATE SOON.
THE NEXT TROF BEGINS TO INFLUENCE THE AREA AFTER MIDNIGHT WITH SOME
DEEP Q-VECTOR CONVERGENCE IMPINGING ON THE AREA. THE LEADING WARM
ADVECTION IS UNIMPRESSIVE SO DON/T SEE MUCH NEED TO TRY TO BRING
THIS IN FASTER THAN THE BULK OF THE GUIDANCE SUGGESTS. CAPE LOOKS
WEAK WITH LOW LEVEL CAPPING. ANY THUNDER WILL BE ELEVATED AND NOT
VERY STRONG. WE COULD SEE SOME FOG AGAIN IN THE EAST AS THE FLOW
WILL BE ONSHORE AGAIN.
MONDAY AND MONDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
THE VERY SLOW-MOVING MID LEVEL SHORTWAVE WILL TRACK ACROSS WISCONSIN
ON MONDAY. VORTICITY ADVECTION...RIGHT ENTRANCE REGION OF THE UPPER
JET...STRONG 700MB OMEGA AND FRONTOGENESIS LINE UP OVER SOUTHERN WI
MIDDAY MONDAY. RAISED POPS TO CATEGORICAL FOR MUCH OF THE DAY.
EXPECTING SCATTERED THUNDERSTORMS GIVEN TALL SKINNY CAPE OF AROUND
1500 J/KG AND 20 KT BULK SHEAR AND THE FOCUSED SYNOPTIC FORCING.
PRECIPITABLE WATER VALUES OF AROUND 1.75 INCHES AND LOW MBE
VELOCITIES SHOW THE POTENTIAL FOR HEAVY RAIN OVER THE AREA.
RAIN WILL TAPER OFF FROM WEST TO EAST FROM LATE AFTERNOON THROUGH
EVENING. THE GFS IS SLOWER TO END THE PRECIP THAN THE NAM AND ECMWF.
.LONG TERM...
TUESDAY...FORECAST CONFIDENCE MEDIUM.
EXPECTING QUIET WEATHER FOR MOST OF THE DAY TUESDAY WITH DRIER AIR
OVERHEAD AND LACK OF ANY FORCING. A SURFACE TO 850MB COLD FRONT
STATIONED ACROSS NORTHERN WI WILL DROP DOWN THROUGH SOUTHERN WI TUE
NIGHT. THERE IS A CHANCE OF SHOWERS AND MAYBE A THUNDERSTORM ALONG
THIS FRONT OVERNIGHT.
WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE LOW.
THE STALLED 925-850MB FRONT OVER SOUTHWEST WI WILL BE THE FOCUS FOR
POSSIBLE SHOWERS AND A FEW THUNDERSTORMS ON WEDNESDAY WITH A WEAK
SHORTWAVE ROLLING THROUGH. THEN THAT BOUNDARY MAY LIFT INTO NORTHERN
WI FOR THE REST OF THE WEEK AND KEEP SOUTHERN WI ON THE WARM AND
CAPPED SIDE OF THE FRONT PER THE 00Z ECMWF...OR IT COULD STALL RIGHT
OVER SOUTHERN WI AND CONTINUE TO BE THE FOCUS FOR ROUNDS OF SHOWERS
AND THUNDERSTORMS EACH DAY PER THE GFS. THEREFORE...THERE IS A
CHANCE FOR SHOWERS AND THUNDERSTORMS EVERY TIME PERIOD IN THE
EXTENDED FORECAST. TEMPERATURES WILL DEPEND ON THE PRECIP CHANCES.
WENT WITH CONSENSUS FORECAST VALUES.
THE ONE MORE CERTAIN THING IS THAT EASTERLY WINDS WILL PREVAIL
THROUGH THE EXTENDED AND KEEP LAKESHORE TEMPS COOLER.
&&
.AVIATION/12Z TAFS/...
LIFR CONDITIONS WILL CONTINUE ACROSS THE SOUTHEAST THROUGH ABOUT 14-
15Z WITH GRADUALLY IMPROVING CONDITIONS THEREAFTER. THE RAP AND
AMDAR AIRCRAFT SOUNDINGS INDICATE THIS STUFF IS 2-3KFT THICK. THIS
LOOKS VERY SIMILAR TO YESTERDAY. THE RAP HAS THIS MIXING OUT BY
AROUND NOON...GIVE OR TAKE...JUST LIKE YESTERDAY...SO SEE NO REASON
TO DISAGREE. THERE SHOULD ONLY BE SOME HIGH CLOUDS AROUND ONCE THE
LOW STUFF SCATTERS OUT. FOR THE AIR SHOW...HOWEVER...WE SHOULD
STILL SEE SOME LOWER CLOUDS AND FOG OVER THE WATER DUE TO THE MOIST
BOUNDARY LAYER AIR MOVING LITTLE OVER THE COLD WATERS OF THE LAKE.
IT/S POSSIBLE LAKE AREAS WILL CLEAR OUT...BUT CONFIDENCE IS LOW IN
THESE SITUATIONS. FOR KMSN...IMPROVEMENT WILL LIKELY OCCUR MUCH
QUICKER WITH VFR CONDITIONS LIKELY BY 14Z.
AN EASTERLY FLOW CONTINUING TONIGHT COULD BRING IN SOME LOWER VSBYS
AGAIN TO THE SOUTHEAST...BUT THERE WILL BE MUCH MORE FLOW ABOVE THE
DECOUPLED BOUNDARY LAYER SO NOT EXPECTING VSBYS TO BE AS LOW OR FOR
THERE TO BE MUCH IN THE WAY OF LOW STRATUS.
THUNDERSTORMS ARE POSSIBLE AT KMSN TOWARD 12Z MON AS A TROF
APPROACHES FROM THE WEST.
&&
.MARINE...
HAVE EXTENDED THE MARINE DENSE FOG ADVISORY AGAIN...THIS TIME TO 15Z
MON...OR 10 AM MON. JUST NOT SEEING MUCH PATTERN CHANGE OR REASON
FOR SIGGY IMPROVEMENT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR WIZ046-047-
051-052-057>060-063>066-068>072.
LM...DENSE FOG ADVISORY UNTIL 10 AM CDT MONDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
MONDAY THROUGH SATURDAY...MRCHazardous weather outlook, Jun 22, 3:34 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 AM CDT SUN JUN 22 2014 WIZ046-047-051-052-056>060-062>072-230845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT THROUGH MID MORNING. VISIBILITY WILL BE REDUCED TO 1/4 MILE OR LESS IN MANY AREAS. THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT...FOR MAINLY SOUTH CENTRAL AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY INTO MONDAY EVENING AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE AREA. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY EVENING THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-230845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG...REDUCING THE VISIBILITY TO LESS THAN ONE MILE...WILL CONTINUE THROUGH TONIGHT. A MARINE DENSE FOG ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE MARINE DENSE FOG ADVISORY WILL CONTINUE INTO MONDAY MORNING. THUNDERSTORMS ARE LIKELY MONDAY INTO MONDAY EVENING AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE AREA. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY EVENING THROUGH SATURDAY. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:30 AM CDT | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more | 10 hr |
| Jun 22, 2:16 PM CDT | Special Weather Statement | MKX | Iowa | 29 min |
| Jun 22, 2:48 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 27 min |
| Jun 22, 2:59 PM CDT | Special Weather Statement | MKX | Sauk | 31 min |
| Jun 22, 3:31 PM CDT | Special Weather Statement | MKX | Iowa, Sauk | 29 min |
| Jun 22, 4:04 PM CDT | Special Weather Statement | MKX | Sauk | 26 min |
| Jun 22, 4:08 PM CDT | Special Weather Statement | MKX | Sauk | 7 min |
| Jun 22, 4:27 PM CDT | Special Weather Statement | MKX | Sauk | 18 min |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.